On warfarin for life due to DVTs in legs,had no accidents its been passed down from my mum ,[Consultant has said ] ,and my sister has them to in legs ,just found out i have Thrombothilia consultant said theres nothing they can do for it as im on warfarin for life anyway,anyone out there got it ? love sandy x
I think you mean Thrombophilia .
Thrombophilia is a condition where the blood has an increased tendency to form clots. Blood clots can cause problems such as deep vein thrombosis (DVT) or pulmonary embolus (PE). There are different types of thrombophilia - yours is inherited. The goal of treatment is to prevent blood clots which is why you are on warfarin for life. You could try this link for more help http://www.patient.co.uk/health/Thrombophilia.htm
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2011 • 2 answers
Posted 4 Aug 2011 • 4 answers
Posted 12 Mar 2012 • 1 answer
Posted 28 Jun 2012 • 4 answers
Deep Vein Thrombosis (DVT) - Are there any support groups that you could refer me to? I've just been
Posted 22 Feb 2015 • 3 answers